MAUDE Adverse Event Report: INTEGRA YORK PA, INC. INTEGRA® JARIT®; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

INTEGRA YORK PA, INC. INTEGRA® JARIT®; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number 121-140
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
Tungsten carbide insert came off needle driver.The piece was retrieved without issue and the instrument was sequestered for clinical engineering.The manufacturer has been notified and the device will be returned upon request.No harm came to the patient.Manufacturer response for instrument, manual, surgical, general use, integra® jarit® (per site reporter).Awaiting response.We will return the device for failure analysis if requested.

Brand Name
INTEGRA® JARIT®
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
INTEGRA YORK PA, INC.
589 davies dr
york PA 17402
MDR Report Key9659321
Report Number9659321
Device Sequence Number3602873
Product Code MDM
UDI-Device Identifier10381780377177
UDI-Public(01)10381780377177
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2019
Report Date (Section F) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number121-140
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight60
Date Report Sent to FDA10/25/2019